Translator Disclaimer
December, 1991 Central Limit Theorems for $L_p$ Distances of Kernel Estimators of Densities Under Random Censorship
Miklos Csorgo, Edit Gombay, Lajos Horvath
Ann. Statist. 19(4): 1813-1831 (December, 1991). DOI: 10.1214/aos/1176348372

Abstract

A sequence of independent nonnegative random variables with common distribution function $F$ is censored on the right by another sequence of independent identically distributed random variables. These two sequences are also assumed to be independent. We estimate the density function $f$ of $F$ by a sequence of kernel estimators $f_n(t) = (\int^\infty_{-\infty}K((t - x)/h(n))d\hat{F}_n(x))/h(n),$ where $h(n)$ is a sequence of numbers, $K$ is kernel density function and $\hat{F}_n$ is the product-limit estimator of $F.$ We prove central limit theorems for $\int^T_0|f_n(t) - f(t)|^p d\mu(t), 1 \leq p < \infty, 0 < T \leq \infty,$ where $\mu$ is a measure on the Borel sets of the real line. The result is tested in Monte Carlo trials and applied for goodness of fit.

Citation

Download Citation

Miklos Csorgo. Edit Gombay. Lajos Horvath. "Central Limit Theorems for $L_p$ Distances of Kernel Estimators of Densities Under Random Censorship." Ann. Statist. 19 (4) 1813 - 1831, December, 1991. https://doi.org/10.1214/aos/1176348372

Information

Published: December, 1991
First available in Project Euclid: 12 April 2007

zbMATH: 0747.60022
MathSciNet: MR1135150
Digital Object Identifier: 10.1214/aos/1176348372

Subjects:
Primary: 60F05
Secondary: 60G15, 62G10

Rights: Copyright © 1991 Institute of Mathematical Statistics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.19 • No. 4 • December, 1991
Back to Top